Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Acne and pimple scars on face, complexion dark, treatment

Hello, I am 28 and my name is khalid siddique i am having issue with my skin since i was 18 and till now i am having acne issue on my face and body i dont know how it will stop, i had alot of medicine and also went to many doctors but untill now i cont find any thing which can help me to get raid from this problem, now the pimples are not like before i am having few of them but i have many mark on my face and body and my skin color is getting black and black i dont know how can i make it stop and get into normal life please advice.
Asked On : Fri, 20 Apr 2012
Answers:  3 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

I understand that you have been dealing with problem of acne for a long time.
Key is in maintenance, acne can be due to multiple causes and be of various type.
If you do not have active pimples now but have marks opt for retinoic acid 0.025% at night, and do not forget to use a sunscreen in the day time suitable for your skin type such as suncross aquagel or ansolar.
As a procedure you can opt for chemical peels or mesotheraphy targeted to reducing skin pigmentation.
Have vitamin C rich fruits and meet a cosmetologist who can explain you further about these procedures and assess your skin.

Take Care
Answered: Fri, 20 Apr 2012
I find this answer helpful
Dermatologist Dr. Pravin Banodkar's  Response
Thanks for using HealthCareMagic
I would be pleased to answer your question:
The treatment of this depends on the degree of pigmentation. If it is just a slight unevenness in colour, then usually triluma cream applied twice a day, will gradually help even out the tones. However it will take 6-9 months by the time the tone starts even'ing out.

There are other (but slightly higher risk as they can make pigmentation worse if used without medical supervision) options like chemical peels (30% glycolic acid peel- available via amazon) used every month along with the triluma cream twice daily. This will work a bit better, but as I said, needs medical supervision.

LASER treatment can work quite successfully by resurfacing the top layer and letting new skin heal the area from underneath. The CO2 LASER is quite good for this purpose, but you would need to see a dermatologist for this.

Thanks and Take Care
Answered: Fri, 25 May 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi..dear Khalid..,
Thanks for choosing HCM..,
ACNE with long duration...,
Difficult to respond treatment...,
Follow up the treatment is very important..,
Don't take treatment Yourselves....go to dermatlogist..,
He can do important,
1) COMEDONE EXTRACTION....with RF...cautery.,
2) Tab....ACUTRET...istretinoin 20mg daily for 2 months..,
3) Morning times...SUNSCREEN LOTION...NEUTROGENA...SPF 50.,
Ultra-shear, Broad spectrum UV-A, UV-B....(Neutrogen corporation...USA basd company)
4) Cap...Betacarotene , Zn with minerals..,
5) Night times use...Kojic acid ,vit C and Benzoyl peroxide 2.5 %..,
ok thanQ...,
Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor